# SDR ENHA0513

- Difficulty date: April 13, 2005
- Submitted: May 27, 2005
- Operation: Air carrier
- Aircraft: N9874M
- Make and model: Cessna 207A
- Aircraft serial: 20700745
- System (JASC): 2420 · AC Generation System
- Part: Alternator
- Part number: 10300BR
- Part serial: 113628
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VERY LOW RIPPLE VOLTAGE PRODUCED BY UNIT, DROPS OFFLINE UNDER LOAD.
